Alert archive / North Dakota / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 1, NWS Bismarck, ND

March 26, 2012Grant County, Morton County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Mar 26, 2012, 9:39 PM MDT for Grant County, Morton County, North Dakota. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 26, 2012, 9:39 PM MDT (03:39 UTC)
Expired
Mar 26, 2012, 10:03 PM MDT
In force
24 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Grant County, ND, Morton County, ND

The radar

The Bismarck radar (KBIS), 48 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 26, 5:28 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 3.7 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2012-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2012-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 345 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
939 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
345 m²/s²
0-3 km storm-relative helicity
483 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

034 
WUUS53 KBIS 270339
SVRBIS
NDC037-059-270445-
/O.NEW.KBIS.SV.W.0001.120327T0339Z-120327T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1039 PM CDT MON MAR 26 2012

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  CENTRAL MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 1145 PM CDT/1045 PM MDT/

* AT 1036 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  NORTH OF FLASHER...OR 29 MILES SOUTHWEST OF BISMARCK...AND MOVING
  NORTH AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  JUDSON AROUND 1110 PM CDT.
  SWEET BRIAR LAKE AND NEW SALEM AROUND 1115 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4698 10171 4698 10125 4698 10100 4649 10111
      4647 10155
TIME...MOT...LOC 0339Z 171DEG 29KT 4657 10127
WIND...HAIL 60MPH 1.00IN

$$

TARDIF-HUBER/AYD
2 follow-up statements
593 
WWUS53 KBIS 270353
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1053 PM CDT MON MAR 26 2012

NDC037-270403-
/O.CAN.KBIS.SV.W.0001.000000T0000Z-120327T0445Z/
GRANT ND-
953 PM MDT MON MAR 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL GRANT COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4662 10129 4663 10130 4663 10147 4663 10160
      4698 10171 4698 10100 4661 10108
TIME...MOT...LOC 0353Z 171DEG 29KT 4668 10131

$$

NDC059-270445-
/O.CON.KBIS.SV.W.0001.000000T0000Z-120327T0445Z/
MORTON ND-
1053 PM CDT MON MAR 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL MORTON
COUNTY UNTIL 1145 PM CDT...

AT 1048 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11 MILES
SOUTHEAST OF ALMONT...OR 27 MILES SOUTHWEST OF BISMARCK...MOVING
NORTH AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  JUDSON AROUND 1110 PM CDT.
  NEW SALEM AND SWEET BRIAR LAKE AROUND 1115 PM CDT.

LAT...LON 4662 10129 4663 10130 4663 10147 4663 10160
      4698 10171 4698 10100 4661 10108
TIME...MOT...LOC 0353Z 171DEG 29KT 4668 10131
WIND...HAIL 60MPH 1.00IN

$$

LTH/AYD
388 
WWUS53 KBIS 270403
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1103 PM CDT MON MAR 26 2012

NDC059-270412-
/O.CAN.KBIS.SV.W.0001.000000T0000Z-120327T0445Z/
MORTON ND-
1103 PM CDT MON MAR 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MORTON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM CDT.

LAT...LON 4662 10129 4663 10130 4663 10147 4663 10160
      4698 10171 4698 10100 4661 10108
TIME...MOT...LOC 0402Z 171DEG 29KT 4675 10135

$$

TARDIF-HUBER/AYD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 8:07 PM MDT, 1 hour 32 minutes earlier.

Area forecast discussion, Mar 26, 8:07 PM MDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
907 PM CDT MON MAR 26 2012

.DISCUSSION...NO CHANGES TO CURRENT HAZARDS EXCEPT WE WILL CANCEL
THE WIND ADVISORY FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA VALID
UNTIL 10 PM CDT. JAMESTOWN WINDS HAVE DIMINISHED DURING THE PAST
HOUR AND WINDS SHOULD BE BELOW ADVISORY CRITERIA...HOWEVER STILL
BREEZY.

CONVECTIVE ACTIVITY IN SOUTH DAKOTA IS CURRENTLY APPROACHING THE
NORTH DAKOTA BORDER. NO SEVERE REPORTS RECENTLY WITH THE ACTIVITY
IN SOUTH DAKOTA. WITH THE UPPER LEVEL DYNAMICS...STILL CANNOT RULE
OUT A SEVERE REPORT...MOST LIKELY DUE TO STRONG WINDS THIS EVENING
OVER THE SOUTH CENTRAL.

MADE SOME MINOR ADJUSTMENTS TO POPS THIS EVENING AND OVERNIGHT TO
TRIM CHANCES A BIT IN THE FAR EAST. OTHERWISE NO SIGNIFICANT
CHANGES TO THE GOING FORECAST.

&&

.AVIATION...
STRONG LOW PRESSURE WILL MOVE FROM SOUTHEAST MONTANA INTO SOUTH
CENTRAL NORTH DAKOTA TONIGHT. THIS WILL BRING WIDESPREAD MVFR
CEILINGS ACROSS WESTERN AND CENTRAL NORTH DAKOTA AHEAD OF THE
SYSTEM. THUNDERSTORMS OVER NORTHWEST SOUTH DAKOTA ARE EXPECTED TO
PUSH INTO SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA SHORTLY. LATER
TONIGHT WINDS WILL SHIFT NORTHWEST BEHIND THE SURFACE LOW. STRONG
NORTHWEST WINDS WILL CONTINUE THROUGH THE DAY ON TUESDAY WITH
WIDESPREAD MVFR CEILINGS CONTINUING...BUT IMPROVING FROM SOUTHWEST
TO NORTHEAST DURING THE AFTERNOON.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM 7 AM TUESDAY TO 1 AM CDT WEDNESDAY FOR
NDZ019>023-025-034>037-046>048-050-051.

HIGH WIND WARNING FROM 1 AM CDT /MIDNIGHT MDT/ TO 7 PM CDT /6 PM
MDT/ TUESDAY FOR NDZ017-018-031>033-040>045.

FIRE WEATHER WATCH TUESDAY AFTERNOON FOR NDZ031-032-040-041-043-
044.

&&

SHORT TERM...TWH
AVIATION...
Hazardous weather outlook, Mar 26, 4:21 AM MDT, 17 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
521 AM CDT MON MAR 26 2012

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-271030-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
521 AM CDT MON MAR 26 2012 /421 AM MDT MON MAR 26 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A STRONG STORM SYSTEM IS FORECAST TO AFFECT THE AREA OVER THE
NEXT COUPLE OF DAYS. STRONG SOUTHEAST WINDS ARE EXPECTED THIS
MORNING AND AFTERNOON AHEAD OF THIS SYSTEM...AND A WIND ADVISORY
IS IN EFFECT FOR PORTIONS OF CENTRAL AND EASTERN NORTH DAKOTA.
PLEASE SEE WWW.WEATHER.GOV/BIS FOR DETAILS.

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS MORNING AND
AFTERNOON...WITH ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS
EXPECTED TO RE-DEVELOP EARLY MONDAY EVENING OVER SOUTHWEST NORTH
DAKOTA...THEN SPREAD QUICKLY NORTH AND EAST MONDAY NIGHT. SOME
STORMS COULD PRODUCE DAMAGING STRAIGHT LINE WINDS AND ISOLATED
LARGE HAIL...ESPECIALLY ALONG AND SOUTH OF A LINE FROM BEACH...TO
HAZEN AND HARVEY. AS THE SYSTEM PUSHES EAST ACROSS THE
STATE TONIGHT...VERY STRONG WEST WINDS ARE FORECAST TO DEVELOP
ACROSS THE SOUTHWEST AND SOUTH CENTRAL LATE MONDAY NIGHT INTO
TUESDAY MORNING...WITH WIND GUSTS IN EXCESS OF 60 MPH POSSIBLE. A
HIGH WIND WATCH IS IN EFFECT FOR THESE AREAS. WIDESPREAD RAINFALL
IS EXPECTED OVERNIGHT TONIGHT WEST AND NORTH...THEN SHIFTING TO
MORE NORTH CENTRAL ON TUESDAY MORNING. THREE QUARTERS OF AN INCH
TO OVER ONE INCH OF RAIN IS EXPECTED OVER WEST AND NORTH CENTRAL
NORTH DAKOTA...WITH LESSER AMOUNTS SOUTH CENTRAL AND SOUTHEAST.
DUE TO THE GENERALLY DRY SOIL CONDITIONS...SIGNIFICANT FLASH
FLOODING IS NOT EXPECTED TO BE AN ISSUE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A HIGH WIND WATCH WILL REMAIN IN EFFECT THROUGH TUESDAY
AFTERNOON. PLEASE REFER TO WWW.WEATHER.GOV/BIS FOR DETAILS.

AS COLDER AIR IS DRAWN INTO THE STORM SYSTEM TUESDAY MORNING AND
AFTERNOON...A CHANGE OVER TO SNOW IS POSSIBLE. HOWEVER...MUCH
UNCERTAINTY EXISTS REGARDING WHEN THE RAIN MAY CHANGE TO
SNOW...AND ANY POTENTIAL WINTER WEATHER IMPACTS. STAY TUNED FOR
FORECAST UPDATES REGARDING THIS STRONG SPRING STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. SPOTTERS ARE
ENCOURAGED TO REPORT SEVERE WEATHER AND RAINFALL OR SNOWFALL
AMOUNTS TO THE BISMARCK NATIONAL WEATHER SERVICE.

In the hours before

Special weather statement, Mar 26, 8:04 PM MDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
904 PM CDT MON MAR 26 2012

NDZ042-045-270230-
GRANT-SIOUX-
804 PM MDT MON MAR 26 2012

...SPECIAL WEATHER STATEMENT...

AT 802 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CORSON COUNTY...MOVING NORTHEAST AT 50 MPH.

OCCASIONAL PEA SIZE HAIL...WINDS UP TO 50 MPH AND FREQUENT CLOUD TO
GROUND LIGHTNING IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
    FAR WESTERN SIOUX COUNTY AT 820 PM MDT

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

TARDIF-HUBER/AYD
Special weather statement, Mar 26, 8:28 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
928 PM CDT MON MAR 26 2012

NDZ034-042-045-270300-
GRANT ND-MORTON ND-SIOUX ND-
828 PM MDT MON MAR 26 2012

...SPECIAL WEATHER STATEMENT FOR SOUTHWESTERN SIOUX...SOUTHERN MORTON
AND SOUTHERN GRANT COUNTIES UNTIL 900 PM MDT/1000 PM CDT/...

AT 824 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MORRISTOWN SOUTH DAKOTA...OR 24 MILES EAST
OF LEMMON...MOVING NORTH AT 50 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
CARSON AND LEITH AROUND 900 PM MDT.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TARDIF-HUBER/AYD
Special weather statement, Mar 26, 8:35 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
935 PM CDT MON MAR 26 2012

NDZ034-042-045-046-270315-
EMMONS-GRANT-MORTON-SIOUX-
935 PM CDT MON MAR 26 2012

...SPECIAL WEATHER STATEMENT...

AT 936 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF RAPIDLY DEVELOPING THUNDERSTORMS ALONG A LINE EXTENDING FROM
SOUTH CENTRAL GRANT COUNTY TO CENTRAL EMMONS COUNTY...MOVING NORTH AT
30 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH AND OCCASIONAL CLOUD TO GROUND
LIGHTNING IS POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  PORCUPINE...          SHIELDS...
  PRAIRIE KNIGHTS RESORT...                   LINTON...
  ST. GERTRUDE...       LEITH...              HEIL...
  SOLEN...              CANNON BALL...        BREIEN...
  TEMVIK...             RALEIGH...            HEIL...
  CARSON...             HAZELTON...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

LTH/AYD
Special weather statement, Mar 26, 9:01 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1001 PM CDT MON MAR 26 2012

NDZ034>036-042-046-270330-
BURLEIGH ND-EMMONS ND-GRANT ND-KIDDER ND-MORTON ND-
1001 PM CDT MON MAR 26 2012

...SPECIAL WEATHER STATEMENT FOR MORTON...SOUTHWESTERN KIDDER...
NORTHERN GRANT...NORTHWESTERN EMMONS AND SOUTHERN BURLEIGH COUNTIES
UNTIL 1030 PM CDT/930 PM MDT/...

AT 858 PM MDT/958 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 38
MILES NORTH OF MORRISTOWN TO 34 MILES SOUTHEAST OF BISMARCK...AND
MOVING NORTHEAST AT 45 MPH.

OCCASIONAL PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE
WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BISMARCK...
  MANDAN...
  MOFFIT...
  ALMONT...
  MENOKEN...
  MCKENZIE...
  JUDSON...
  DRISCOLL...
  NEW SALEM...
  SWEET BRIAR LAKE...
  CROWN BUTTE LAKE...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TARDIF-HUBER/AYD
Special weather statement, Mar 26, 9:36 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1036 PM CDT MON MAR 26 2012

NDZ020-034>036-270415-
BURLEIGH ND-KIDDER ND-MORTON ND-OLIVER ND-
1036 PM CDT MON MAR 26 2012

...SPECIAL WEATHER STATEMENT FOR NORTHERN MORTON...SOUTHEASTERN
OLIVER...SOUTHERN KIDDER AND BURLEIGH COUNTIES UNTIL 1115 PM CDT...

AT 1031 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 29 MILES WEST OF
MANDAN TO 37 MILES EAST OF BISMARCK...AND MOVING NORTHEAST AT 45 MPH.

OCCASIONAL PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE
WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BISMARCK...
  MANDAN...
  DRISCOLL...
  SWEET BRIAR LAKE...
  CROWN BUTTE LAKE...
  STEELE...
  DOUBLE DITCH INDIAN VILLAGE...
  DAWSON...
  BALDWIN...
  PRICE...
  HORSEHEAD LAKE...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TARDIF-HUBER

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 3:07 AM MDTRed Flag WarningBISAdams, Billings, Bowman, Golden Valley, Hettinger, Slope15 hr
Mar 27, 3:28 AM MDTWind AdvisoryBISDunn, Foster, McKenzie, Mercer, Oliver, Sheridan and 1 more12 hr
Mar 27, 2:56 PM MDTFire Weather WatchBISAdams, Billings, Bowman, Dunn, Golden Valley, Hettinger and 3 more36 hr
Mar 27, 3:12 PM MDTWind AdvisoryBISAdams, Billings, Bowman, Burleigh, Dickey, Emmons and 10 more3 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.